# SDR SWAA2017101117016

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 53,849 hours, 31,243 cycles
- Engine: Ge CFM567B24
- Engine time: 4,195 hours, 2,542 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894441
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY, NR 2 ENGINE FAILED IN FLIGHT.  R&R NR 2 ENGINE PER MT.
